# SDR RAIA00509037

- Difficulty date: September 19, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,031 hours, 12,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5493 - STL - FLOOR EMERGENCY LIGHTS INOP AT SEAT 12A.  MAINTENANCE RESEATED CONNECTION TO THE BATTERY PACK AT 12A.
